# SDR CALA2025112711512

- Difficulty date: November 25, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Within Limits
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL SKIN ADJACENT TO UPPER EXT HANDLE HAS DENT. UPON FURTHER INVESTIGATION OF THE L1 DOOR EXTERNAL SKIN, FOUND TO BE WITHIN LIMITS IAW ESFR 2456 WC:139023.
